# SDR ASOA2014071610886

- Difficulty date: June 23, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,712 hours, 10,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SEQMENT LBL 9, IS CORRODED AT BS 379.  SEAT RAIL  FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED AND INSTALLED NEW SEAT TRACK FROM BS 379 - 485 IAW AMM 53-00-49-000-801-A07 AND AMM 53-00-49-400-801-A07.
